# SDR CALA0100273

- Difficulty date: April 1, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 5,980 hours, 2,063 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 183A81004
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT ELEVATOR TAB RODS TO ELEVATOR TAB MAST FITTING, BOLT, AND BUSHING WORN.  THE RT ELEVATOR TAB WAS REMOVED AND REPLACED IAW MM 27-31-31.
